| Model Number |
724300 |
| Medical Device Problem Code |
Material Perforation (2205)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported the 24fr3cm nutriport that was placed in a young adult on (b)(6) 2022 had dislodged.The customer stated there is a hole at the base of the balloon.They will replace with a new tube.No patient harm reported.
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Per the complaint record, a sample is available.However, at the time of this letter, the sample has not yet been received at the manufacturing site.Once the sample is received at the manufacturing site, the investigation will be updated.Based on the present information available and since the sample has not yet been received and analyzed, the reported issue could not be confirmed.However, a notification was forwarded to the supplier of this component.The root cause and any corrective and preventative actions will be determined by the supplier.We will also continue to monitor the process, customer complaints and feedback notifications for any adverse trends that require immediate attention.
Additional Manufacturer Narrative
One sample was received for evaluation.Visual and functional inspections were performed per procedure; the balloon was inflated with water and a leak was detected in the lower part of the tube.No rupture was found in the balloon.A notification was forwarded to the supplier of this component.The root cause and any corrective and preventative actions will be determined by the supplier.This complaint will be used for tracking and trending purposes.